On the stability of a weighted finite difference scheme for wave equation with nonlocal boundary conditions
Articles
Jurij Novickij
Vilnius University
https://orcid.org/0000-0003-1114-3819
Artūras Štikonas
Vilnius University
http://orcid.org/0000-0002-5872-5501
Published 2014-10-30
https://doi.org/10.15388/NA.2014.3.10
PDF

Keywords

integral conditions
hyperbolic equation
weighted difference scheme
spectrum analysis

How to Cite

Novickij J. and Štikonas A. (2014) “On the stability of a weighted finite difference scheme for wave equation with nonlocal boundary conditions”, Nonlinear Analysis: Modelling and Control, 19(3), pp. 460-475. doi: 10.15388/NA.2014.3.10.

Abstract

We consider the stability of a weighted finite difference scheme for a linear hyperbolic equation with nonlocal integral boundary condition. By studying the spectrum of the transition matrix of the three-layered difference scheme we obtain a sufficient stability condition in a special matrix norm.

*The research was partially supported by the Research Council of Lithuania (grant No. MIP-047/2014).

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy

Most read articles by the same author(s)

1 2 3 > >>